# SDR DLM88100710

- Difficulty date: March 18, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 61,334 hours, 48,003 cycles
- Engine: Pwa JT8D219
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 14 ED AND 25ED EMERGENCY ESCAPE PATH LIGHT INOP.  REPLACED MALE END PLUG SEAT 14ED AND REPLACED FWD LIGHT ASSY AT 25ED.  OPS CHECKS OK.
